# SDR SWIA2019091246303

- Difficulty date: August 2, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STR 27R BETWEEN FS349.00 AND FS364.00.  (C-CHECK) RO: 09/12/2019 INSTALLED INTERCOSTAL BETWEEN FS349.00 AND FS364.00 AT STR 27R IAW SRM.
